# SDR QMLA2012080312125

- Difficulty date: August 3, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Aircraft time: 9,043 hours, 45,745 cycles
- Engine: Lyc LTS101750A1
- Engine time: 8,036 hours, 14,928 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7062721
- Condition: Ruptured
- Location: Nr 2 Hyd System
- Stage of operation: AA
- How discovered: O
- Nature of condition: B, K, J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE,  DETECTED A BURNING ODOR. SMOKE ENTERED COCKPIT FROM ABOVE.  DECLARED AN EMERGENCY. SMELLING A SWEET ODOR AND CREW REPORTED HYDRAULIC FLUID COMING DOWN DOOR, WINDOWS AND SIDE OF ACFT. ACFT KEPT MAKING A SQUEALING NOISE FOLLOWED BY GYRATIONS AND INCREASED PRESSURE ON FLIGHT CONTROLS WITH A HYD 2 LIGHT AND SMOKE.  THIS HAPPENED ABOUT THREE TIMES.  LANDED WITHOUT INCIDENT.    MX FOUND A RUPTURED NR 2 HYD PRESSURE LINE BETWEEN THE HYD PUMP AND THE TANDEM HYD PACK.
